Ion layers in the E-region of the ionosphere with a linear attachment law

Whitehead J.D. (1967) Ion layers in the E-region of the ionosphere with a linear attachment law. Planetary and Space Science, 15 6: 1055-1057.

Author Whitehead J.D.
Title Ion layers in the E-region of the ionosphere with a linear attachment law
Journal name Planetary and Space Science   Check publisher's open access policy
ISSN 0032-0633
Publication date 1967-01-01
Sub-type Article (original research)
Volume 15
Issue 6
Start page 1055
End page 1057
Total pages 3
Subject 1908 Geophysics
1912 Space and Planetary Science
3103 Astronomy and Astrophysics
Abstract The formation of layers of ions in the E-region is considered under the conditions that the vertical movement is sinusoidal and that the ions recombine with electrons following an attachment law. Such layers form with maxima more cusp-shaped than parabolic.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 15:44:49 EST by System User